Welcome to Ask The Doctor. We are here to help you.
These symptoms of heart fluttering or PVC's are known as "Palpitations". There are a lot many causes of palpitations and most common being Cardiac issues, anxiety, thyroid issues, drugs.
You should check if you are taking any drugs like Salbutamol for Asthma, or any other drug that can cause palpitations.
In case you consume alcohol and smoking then that can also be the cause behind the palpitations you are feeling. I would advise you to get a thyroid Profile, ECG and Echo If they are normal, you should start practicing yoga and meditation as your palpitations are most likely to be due to anxiety. Avoid excess of caffeine.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.